# SDR CALA9701374

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Punctured
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH DIAMETER HOLE IN SKIN AT UPPER LEADING EDGE OF NR 7 SLAT.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 57-50-3.
